# SDR DALA2015071204308

- Difficulty date: July 11, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 65,827 hours, 48,986 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 725
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE SKIN BS 725, NEAR L29L ALONG AFT EDGE OF NR 2 RADIO ALTIMETER RECEIVER ANTENNA CUTOUT.  REPAIRED THE DAMAGE IAW ERA 537426-14, REV ORIGIONAL.
